# SDR CA150204006

- Difficulty date: January 28, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: MS332015
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE CREW OBSERVED A "ENG ADPT HEAT 2" CAUTION LIGHT. DUE TO ICING CONDITIONS AT THE DESTINATION AIRPORT, CREW ELECTED TO PERFORM AN AIR TURN BACK. MAINTENANCE FOUND THE CIRCUIT BREAKER BODY CRACKED AND FAILED.
